# SDR CALA2022053001401

- Difficulty date: May 30, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 98,656 hours, 18,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NA
- Condition: Inoperative
- Location: Door 2l
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LOG PAGE 8432552 REPLACED BATTERY PACKS AT DOOR L2 PER AMM 33-51-06-960-801, OPS CHECKS GOOD. IDT AND SDR NOT NOT INDICATED AS REQUIRED. OPENED PANEL ABOVE DR2L FOR INSPECTION, RESECURED PANEL AFTER INSPECTION REF AMM 33-51-06. PERFORMED IDT INSP OF REPLACED EMERGENCY BATTERY PACKS AT DOOR L2 PER AMM 33-51-06-960-801, OPS CHECKS NORMAL. NO DEFECTS NOTED.
